# SDR IPXA2020020751899

- Difficulty date: January 17, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC7501501
- Condition: Gouged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CTAIL CONE FWD. UPPER MAIN FRAME IS GOUGED ON L/H SIDE.REPAIRED TAIL CONE FRAME IAW SRM 53-00-00 FIG. 210. (MINOR)
